A 41-year-old member asked:
Disclaimer

Please tell me ehat will overdose of cephalexin cause?

1 doctor answer
Dr. Hunter Handsfield
52 years experience in Infectious Disease
Probably nothing: Cephalexin is a very safe antibiotic. Even a giant overdose is not likely to be harmful.
Answered on May 31, 2015

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 51-year-old member asked:
Dr. Olga Nilova
Specializes in Pediatrics
Specifics needed: You have to be more specific. How much of an overdose it was? Was it a one time overdose or a repetitive one s over several days?
A 61-year-old female asked:
Dr. Harold Fields
60 years experience in Family Medicine
Bronchitis : Try taking Mucinex or Mucinex DM if your cough is bothering you. Good Luck
1
1 comment
A 38-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
I would not: Have no idea what prescription strength was used for your dog vs a human dose. It would be best to have this evaluated and treated in person.
A 55-year-old member asked:
Dr. Heidi Fowler
24 years experience in Psychiatry
Cephalexin O/D: An overdose occurs when an excessive / dangerous dose of a drug is used. "Overdose symptoms may include nausea, vomiting, stomach pain, diarrhea, and ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month